# SDR DALA2025091906877

- Difficulty date: September 16, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N838DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31949
- Aircraft time: 32,783 hours, 12,871 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transmitter
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST SYSTEM A HYDRAULICS DURING CRUISE AND DECLARED AN EMERGENCY.   FOUND LEAK AT A SYS HYDRAULIC PRESSURE TRANSMITTER ON PRESSURE MODULE. REPLACED PACKINGS. LEAK AND OPS CHECK GOOD.
